Publication
Title
Word-final prolongations in an adult male with neurofibromatosis type 1
Author
Abstract
Language
English
Source (journal)
Journal of fluency disorders. - New York, N.Y.
Publication
New York, N.Y. : 2010
ISSN
0094-730X
Volume/pages
35:3(2010), p. 235-245
ISI
000282856400007
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 31.05.2012
Last edited 14.07.2018